SYNCHRONIZATION DISTANCE OF OCCURENCE NETS

Yuan Chong-yi

Acta Mathematicae Applicatae Sinica ›› 1984, Vol. 7 ›› Issue (4) : 459-466.

PDF(2597 KB)
PDF(2597 KB)
Acta Mathematicae Applicatae Sinica ›› 1984, Vol. 7 ›› Issue (4) : 459-466. DOI: 10.12387/C1984054

SYNCHRONIZATION DISTANCE OF OCCURENCE NETS

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 1984, 7(4): 459-466 https://doi.org/10.12387/C1984054

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(2597 KB)

Accesses

Citation

Detail

Sections
Recommended

/